IJPAM: Volume 101, No. 3 (2015)

Hom* COMMUTING WITH FILTERED PRODUCTS

Radoslav M. Dimitrić
Department of Mathematics
City University of New York - CUNY
2800, Victory Boulevard, 1S-215
Staten Island, New York 10314, USA


Abstract. In a sufficiently rich category, such as a category of R-modules, given an infinite cardinal κ, we examine classes H*κ of objects M, such that the following natural monomorphism is an isomorphism:

Πκi ∈ I Hom( M, Ai ) ≅ Hom( M, Πκi ∈ I )

for every family of objects {Ai : i ∈ I} (Πκ denotes the subproduct of all vectors with support < κ).

Received: February 16, 2015

AMS Subject Classification: 16D80, 16D90, 16E30, 16Z99, 18B99, 18E99

Key Words and Phrases: Hom commuting, filtered products, chains of submodules, regular cardinals

Download paper from here.




DOI: 10.12732/ijpam.v101i3.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 433 - 443


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).